| Model Number |
01.18.137 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 140017: 60 items manufactured and released on 07-apr-2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, 56 items of the same lot have been already sold without any other similar reported event since 2016.
Event or Problem Description
The patient came in reporting pain due to a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem and head with competitor products and revised the versafitcup dm liner hc 52/28 with a versafitcup dm liner hc 52/28 4 years and 11 months after primary.The surgery was completed successfully.